Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Tulsa, OK

March 24, 2015Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2015, 8:19 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2015, 8:19 PM CDT (01:19 UTC)
Expired
Mar 24, 2015, 9:00 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2437 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS54 KTSA 250119
SVRTSA
OKC077-079-250200-
/O.NEW.KTSA.SV.W.0005.150325T0119Z-150325T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT TUE MAR 24 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 817 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED NEAR RED OAK AND
  DAMON...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...RED OAK...YANUSH...
  BENGAL...TALIMENA STATE PARK...SUMMERFIELD AND TALIHINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3484 9549 3500 9517 3485 9466 3468 9495
      3468 9529
TIME...MOT...LOC 0119Z 295DEG 18KT 3494 9514 3482 9535

HAIL...1.00IN
WIND...<50MPH

$$
3 follow-up statements
707 
WWUS54 KTSA 250133
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT TUE MAR 24 2015

OKC077-079-250200-
/O.CON.KTSA.SV.W.0005.000000T0000Z-150325T0200Z/
LE FLORE OK-LATIMER OK-
833 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER AND
WEST CENTRAL LE FLORE COUNTIES UNTIL 900 PM CDT...

AT 830 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED NEAR RED OAK AND 
DAMON...AND MOVING SOUTHEAST AT 20 MPH. THE STRONGEST STORM WAS 
LOCATED NEAR RED OAK.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BENGAL...TALIMENA STATE   
PARK...SUMMERFIELD AND TALIHINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3483 9541 3498 9511 3485 9466 3468 9495
      3468 9529
TIME...MOT...LOC 0133Z 295DEG 18KT 3491 9506 3479 9527

HAIL...1.00IN
WIND...<50MPH

$$
923 
WWUS54 KTSA 250149
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT TUE MAR 24 2015

OKC077-079-250200-
/O.CON.KTSA.SV.W.0005.000000T0000Z-150325T0200Z/
LE FLORE OK-LATIMER OK-
849 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LATIMER AND WEST CENTRAL LE FLORE COUNTIES UNTIL 900 PM CDT...

AT 847 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED 5 MILES NORTHEAST 
OF BENGAL AND NEAR YANUSH...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TALIMENA STATE PARK...  
SUMMERFIELD AND TALIHINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3480 9536 3494 9499 3485 9466 3468 9495
      3468 9529
TIME...MOT...LOC 0149Z 297DEG 18KT 3486 9497 3477 9526

HAIL...1.00IN
WIND...<50MPH

$$
461 
WWUS54 KTSA 250201
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT TUE MAR 24 2015

OKC077-079-250211-
/O.EXP.KTSA.SV.W.0005.000000T0000Z-150325T0200Z/
LE FLORE OK-LATIMER OK-
901 PM CDT TUE MAR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER AND WEST
CENTRAL LE FLORE COUNTIES HAS EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...NICKEL HAIL IS STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 3480 9536 3494 9499 3485 9466 3468 9495
      3468 9529
TIME...MOT...LOC 0149Z 297DEG 18KT 3486 9497 3477 9526

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:48 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 24, 6:48 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 PM CDT TUE MAR 24 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A LINE OF BROKEN THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS
NORTHWEST ARKANSAS AND ALSO SOUTHEAST OKLAHOMA THIS EVENING AS A
FRONTAL BOUNDARY SAGS ACROSS THE REGION. MLC/FSM WILL HAVE THE
HIGHER POTENTIAL OF REPORTING PRECIP AND WILL THUS CARRY VCTS FOR
THESE LOCATIONS. ACROSS THE REST OF THE REGION OVERNIGHT MOSTLY
CLEAR SKIES AND VARIABLE WINDS ARE EXPECTED. ALSO OVERNIGHT...THE
FRONTAL BOUNDARY LOOKS TO RETURN NORTHWARD SPREADING MVFR CEILINGS
BACK NORTHWARD ACROSS THE REGION. DURING THE DAY
WEDNESDAY...CONDITIONS SHOULD BE ABLE TO LIFT BACK TO VFR WHILE
THUNDERSTORM CHANCES INCREASE AGAIN OVER THE CWA. WILL CARRY
PROB30/VCTS/-TSRA FOR NEXT PRECIP TIMING.MVFR CONDITIONS COULD BE
POSSIBLE WITHIN ANY THUNDERSTORM ACTIVITY WEDNESDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT TUE MAR 24 2015/

DISCUSSION...

MAIN FORECAST CONCERN WITH THIS PACKAGE IS THE THREAT OF SEVERE
WEATHER THIS AFTERNOON INTO THIS EVENING...ALONG WITH A SECOND
ROUND OF THUNDERSTORMS...WITH POSSIBLE SEVERE STORMS...AGAIN ON
WEDNESDAY.

AN UPPER LEVEL WAVE IS CURRENTLY PUSHING EASTWARD ACROSS
KANSAS...DRAGGING A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONTAL
BOUNDARY THIS AFTERNOON...AND TRACK EASTWARD ACROSS EASTERN
OKLAHOMA AND INTO WESTERN ARKANSAS DURING THE EVENING.
INGREDIENTS ARE IN PLACE TO SUPPORT THE DEVELOPMENT OF SEVERE
THUNDERSTORMS...INITIALLY IN THE FORM OF DISCRETE STORMS...THEN
FORMING INTO A LINE OF STORMS ALONG THE FRONT. ALL FORMS OF SEVERE
WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...STRONG DAMAGING
WINDS...AND AN ISOLATED TORNADO EARLY ON WITH THE DISCRETE STORMS.
THE UPPER LEVEL WAVE WILL QUICKLY SHIFT EAST INTO THE MIDWEST
TONIGHT...WITH THE COLD FRONT STALLING ACROSS CENTRAL AND WESTERN
ARKANSAS...DOWN INTO FAR SOUTHEAST OKLAHOMA.

A STRONGER AND DEEPER UPPER LEVEL WAVE WILL THEN PUSH INTO THE
SOUTHERN PLAINS ON WEDNESDAY...BRINGING A STRONGER COLD FRONT INTO
THE AREA AND A SECOND ROUND OF SHOWERS AND THUNDERSTORMS. STORMS
WILL AGAIN DEVELOP ALONG THE FRONTAL BOUNDARY DURING THE AFTERNOON
AND EARLY EVENING HOURS...WITH THE POSSIBILITY OF SEVERE STORMS
WITH LARGE HAIL...STRONG DAMAGING WINDS...AND AN ISOLATED TORNADO.
AS THE COLDER AIR SPREADS SOUTHWARD INTO THE AREA...AND UNDERCUTS
THE SHOWERS AND STORMS...THE TORNADO THREAT WILL LESSEN...HOWEVER
THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS WILL PERSIST.
HEAVY RAINFALL WILL ALSO BE LIKELY...ESPECIALLY ACROSS EAST
CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALIZED FLOODING COULD
BECOME A CONCERN. THE UPPER LEVEL TROUGH WILL PUSH THROUGH THE
REGION THURSDAY MORNING...ENDING THE SHOWERS AND STORMS FROM WEST
TO EAST BY LATE THURSDAY MORNING INTO THE EARLY AFTERNOON HOURS.

A PERIOD OF COOLER AND MAINLY DRY WEATHER WILL THEN DEVELOP FOR
THURSDAY AND FRIDAY...WITH A WARM UP FOR THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  75  41  58 /  10  60  70  10
FSM   52  79  49  61 /  60  60  80  20
MLC   56  79  44  59 /  30  40  80  10
BVO   44  72  40  57 /  10  60  60   0
FYV   46  75  41  54 /  50  60  80  20
BYV   46  74  41  54 /  60  60  90  20
MKO   51  79  42  57 /  10  60  80  10
MIO   45  73  39  55 /  10  60  70  10
F10   54  78  42  58 /  10  60  80  10
HHW   59  78  47  61 /  50  30  70  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...20
Hazardous weather outlook, Mar 24, 8:17 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT TUE MAR 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
817 PM CDT TUE MAR 24 2015

...SEVERE WEATHER LIKELY ON WEDNESDAY WITH THE THREAT FOR HEAVY
   RAINFALL AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS
SOUTHEAST OKLAHOMA AS A FRONTAL BOUNDARY STALLS NORTH OF THE RED
RIVER. A FEW THESE STORMS COULD PRODUCE LARGE HAIL. IN ADDITION...
THE SLOW MOVEMENT OF THESE STORMS WILL BE CONDUCIVE TO LOCALLY HEAVY
RAINFALL IN A FEW AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
            HEAVY RAIN POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER TROUGH WILL TRAVERSE THE SOUTHERN PLAINS WEDNESDAY. A
WARM...MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE AS A STRONG
POLAR COLD FRONT DIVES SOUTH ACROSS THE AREA. THESE CONDITIONS WILL
RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS
WILL LIKELY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS.
A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF THE AREA WEDNESDAY
INTO WEDNESDAY NIGHT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND PRODUCTS OVER
THE NEXT TWO DAYS AS THE CHANCE FOR SEVERE WEATHER INCREASES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 24, 6:43 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             WEST FORK               35.92N 94.19W
03/24/2015  E1.00 INCH       WASHINGTON         AR   LAW ENFORCEMENT

&&

PBS
Special weather statement, Mar 24, 7:01 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT TUE MAR 24 2015

OKZ073-074-250030-
HASKELL OK-PITTSBURG OK-
701 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHEASTERN PITTSBURG

AT 702 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KINTA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...FEATHERSTON AND
QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3526 9551 3529 9527 3526 9524 3530 9520
      3534 9483 3533 9482 3520 9487 3520 9493
      3506 9493 3506 9535 3504 9535 3503 9550
TIME...MOT...LOC 0002Z 269DEG 36KT 3518 9519
Special weather statement, Mar 24, 7:30 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT TUE MAR 24 2015

ARZ019-029-OKZ072-074>076-250115-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
730 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 730 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF COWLINGTON TO 5 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3500 9458 3500 9548 3503 9543 3503 9535
      3507 9535 3537 9485 3540 9408 3531 9408
TIME...MOT...LOC 0030Z 268DEG 41KT 3530 9479 3505 9526
Local storm report, Mar 24, 7:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             BENTONVILLE             36.37N 94.21W
03/24/2015  E0.50 INCH       BENTON             AR   PUBLIC

            SMALL HAIL 2 MILES SW OF BENTONVILLE BRANCH JUNCTION.

0600 PM     HAIL             SONORA                  36.17N 94.04W
03/24/2015  E1.25 INCH       WASHINGTON         AR   AMATEUR RADIO

0600 PM     HAIL             1 E ELM SPRINGS         36.21N 94.22W
03/24/2015  E0.75 INCH       WASHINGTON         AR   PUBLIC

0602 PM     HAIL             LOWELL                  36.26N 94.13W
03/24/2015  E1.75 INCH       BENTON             AR   AMATEUR RADIO

            GOLFBALL HAIL AT EXIT 76 ON I-49 IN BENTON COUNTY NEAR
            LOWELL.

0605 PM     HAIL             2 N SPRINGDALE          36.22N 94.13W
03/24/2015  E1.50 INCH       BENTON             AR   AMATEUR RADIO

            1.5 INCH HAIL IN BETHEL HEIGHTS.

0608 PM     HAIL             4 E LOWELL              36.26N 94.06W
03/24/2015  E1.00 INCH       BENTON             AR   AMATEUR RADIO

            QUARTER HAIL BETWEEN NELSON HOLLOW AND HICKORY CREEK.

0610 PM     HAIL             10 E SPRINGDALE         36.19N 93.95W
03/24/2015  E1.00 INCH       WASHINGTON         AR   TRAINED SPOTTER

            QUARTER SIZE HAIL IN SPRING VALLEY.

0610 PM     HAIL             SPRINGDALE              36.19N 94.13W
03/24/2015  E1.75 INCH       WASHINGTON         AR   PUBLIC

0616 PM     HAIL             SPRINGDALE              36.19N 94.13W
03/24/2015  M1.50 INCH       WASHINGTON         AR   PUBLIC

0616 PM     HAIL             LOWELL                  36.26N 94.13W
03/24/2015  M2.00 INCH       BENTON             AR   EMERGENCY MNGR

0616 PM     HAIL             5 E LOWELL              36.26N 94.04W
03/24/2015  E2.00 INCH       BENTON             AR   BROADCAST MEDIA

            ON BEAVER LAKE NEAR HICKORY CREEK.

0616 PM     HAIL             2 SSW LINCOLN           35.92N 94.44W
03/24/2015  E1.50 INCH       WASHINGTON         AR   BROADCAST MEDIA

            SOUTH OF LINCOLN ON SUGAR HILL CUTOFF.

0616 PM     HAIL             2 N SPRINGDALE          36.22N 94.13W
03/24/2015  E1.50 INCH       BENTON             AR   PUBLIC

            1.5 INCH HAIL AT BETHEL HEIGHTS

0616 PM     HAIL             4 S PRAIRIE GROVE       35.92N 94.32W
03/24/2015  E1.00 INCH       WASHINGTON         AR   PUBLIC

0624 PM     HAIL             WEST FORK               35.92N 94.19W
03/24/2015  E1.00 INCH       WASHINGTON         AR   LAW ENFORCEMENT

&&

AEJ
Special weather statement, Mar 24, 8:00 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT TUE MAR 24 2015

OKZ075-076-250145-
LATIMER OK-LE FLORE OK-
800 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND LATIMER

AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF GOWEN...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3500 9458 3468 9501 3475 9552 3500 9548
TIME...MOT...LOC 0100Z 282DEG 21KT 3485 9542
Special weather statement, Mar 24, 8:16 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT TUE MAR 24 2015

ARZ029-OKZ076-250200-
LE FLORE OK-SEBASTIAN AR-
816 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     CENTRAL SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BOKOSHE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...PANAMA...
BOKOSHE...ROCK ISLAND...CROSSROADS...MILLTOWN...HACKETT...
GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
BURNVILLE...JENSON...EXCELSIOR AND MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
      3505 9422 3503 9423 3506 9485 3520 9484
      3527 9410 3514 9410
TIME...MOT...LOC 0116Z 268DEG 36KT 3512 9475

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSAHaskell29 min
Mar 24, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Mar 24, 8:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 8:45 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha45 min
Mar 24, 9:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 24, 9:28 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 24, 9:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 10:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 10:47 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more25 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSAAdair45 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSACherokee3 days
Mar 25, 3:20 PM CDTSpecial Weather StatementTSACreek25 min
Mar 25, 3:24 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 25, 3:30 PM CDTSevere Thunderstorm WarningTSACreek45 min
Mar 25, 3:35 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee40 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware50 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee45 min
Mar 25, 4:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Mar 25, 4:07 PM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Mar 25, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa50 min
Mar 25, 4:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Mar 25, 4:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Mar 25, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington50 min
Mar 25, 4:46 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner20 min
Mar 25, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington42 min
Mar 25, 5:13 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa32 min
Mar 25, 5:22 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Pawnee, Tulsa38 min
Mar 25, 5:28 PM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Mar 25, 5:39 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Tulsa36 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington48 min
Mar 25, 5:45 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOsage, Rogers, Tulsa, Wagoner30 min
Mar 25, 6:01 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more59 min
Mar 25, 6:04 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner26 min
Mar 25, 6:16 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Mar 25, 6:17 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa4 hr
Mar 25, 6:29 PM CDTTornado WarningTSAMayes, Rogers, Wagoner31 min
Mar 25, 6:33 PM CDTTornado WarningTSADelaware, Mayes27 min
Mar 25, 6:35 PM CDTTornado WarningTSAMayes, Rogers25 min
Mar 25, 6:41 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more49 min
Mar 25, 6:58 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.